MathSciNet Relay Station
MathSciNet bibliographic data
MR1136435 11F30 (11L40 11M45)
Odoni, R. W. K. A problem of Rankin on sums of powers of cusp-form coefficients. J. London Math. Soc. (2) 44 (1991), no. 2, 203–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement